# SDR SWAA2015091643965

- Difficulty date: August 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 9957828
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GIRT BAR FITTING CORRODED, BETWEEN BS 148 - 190, BL 0.  R & R FITTING IAW SRM & DWG.
